# SDR GTIA030382

- Difficulty date: May 16, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N810NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48015
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Gouged
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - SUBFLOOR GOUGED STATION 180 RBL 34.  MATERIAL FOUND TO BE CRACKED.  FABRICATED FILLER AND DOUBLER.  INSTALLED REPAIR FILLER AND DOUBLER.  (M)
